Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some P.V.-equivalences and a classification of $ 2$-simple prehomogeneous vector spaces of type $ {\rm II}$


Authors: Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka
Journal: Trans. Amer. Math. Soc. 308 (1988), 433-494
MSC: Primary 11R20; Secondary 11E99, 11N25, 11R18, 11R29, 32M10
MathSciNet review: 951617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A classification of $ 2$-simple prehomogeneous vector spaces is completed by using some P.V.-equivalences together with [3]. Some part is very different from the previous classification of the irreducible or simple cases [1, 2], and some new method is necessary. This result shows the difficult point of a classification problem of reductive prehomogeneous vector spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R20, 11E99, 11N25, 11R18, 11R29, 32M10

Retrieve articles in all journals with MSC: 11R20, 11E99, 11N25, 11R18, 11R29, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0951617-6
PII: S 0002-9947(1988)0951617-6
Article copyright: © Copyright 1988 American Mathematical Society